MathSciNet Relay Station
MathSciNet bibliographic data
MR331290 (48 #9624) 53C55
Goldberg, S. I. On the existence of manifolds with an $f$-structure. Commemoration volumes for Prof. Dr. Akitsugu Kawaguchi's seventieth birthday, Vol. III. Tensor (N.S.) 26 (1972), 323–329.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement